Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 3152502, 10 pages
https://doi.org/10.1155/2018/3152502
Research Article

Approximating Solution of Fabrizio-Caputo Volterra’s Model for Population Growth in a Closed System by Homotopy Analysis Method

1Department of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Ave, Tehran, Iran
2Instituto de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Correspondence should be addressed to Juan J. Nieto

Received 23 March 2017; Revised 20 September 2017; Accepted 28 September 2017; Published 11 January 2018

Academic Editor: Xinguang Zhang

Copyright © 2018 Tahereh Bashiri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tahereh Bashiri, S. Mansour Vaezpour, and Juan J. Nieto, “Approximating Solution of Fabrizio-Caputo Volterra’s Model for Population Growth in a Closed System by Homotopy Analysis Method,” Journal of Function Spaces, vol. 2018, Article ID 3152502, 10 pages, 2018. doi:10.1155/2018/3152502